Translator Disclaimer
1 April 2018 A geometric characterization of toric varieties
Morgan V. Brown, James McKernan, Roberto Svaldi, Hong R. Zong
Duke Math. J. 167(5): 923-968 (1 April 2018). DOI: 10.1215/00127094-2017-0047

Abstract

We prove a conjecture of Shokurov which characterizes toric varieties using log pairs.

Citation

Download Citation

Morgan V. Brown. James McKernan. Roberto Svaldi. Hong R. Zong. "A geometric characterization of toric varieties." Duke Math. J. 167 (5) 923 - 968, 1 April 2018. https://doi.org/10.1215/00127094-2017-0047

Information

Received: 27 May 2016; Revised: 30 August 2017; Published: 1 April 2018
First available in Project Euclid: 3 March 2018

zbMATH: 06870397
MathSciNet: MR3782064
Digital Object Identifier: 10.1215/00127094-2017-0047

Subjects:
Primary: 14E30
Secondary: 14M25

Rights: Copyright © 2018 Duke University Press

JOURNAL ARTICLE
46 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.167 • No. 5 • 1 April 2018
Back to Top